# SDR AUS20011187

- Difficulty date: November 2, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Contaminated
- Location: Tail Rotor
- Part time: 281 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BLADE CORE CONTAMINATED WITH WATER. FOUND DURING X-RAY INSPECTION AFTER BLADE WAS UNABLE TO BE BALANCED AND WAS FOUND TO BE 66 GRAMS HEAVIER THAN THE MASTER BLADE.
